O. Bouillot, Invariants analytiques des difféomorphismes et Multizetas, 2011.

N. Bourbaki, Lie groups and Lie algebras Chapters 1?3, Elements of Mathematics, 1998.

A. Connes and D. Kreimer, Renormalization in Quantum Field Theory and the Riemann-Hilbert Problem I: The Hopf Algebra Structure of Graphs and the Main Theorem, Communications in Mathematical Physics, vol.210, issue.1, pp.249-273, 2000.
DOI : 10.1007/s002200050779

A. Connes and D. Kreimer, Renormalization in Quantum Field Theory and the Riemann--Hilbert Problem II: The ??-Function, Diffeomorphisms and the Renormalization Group, Communications in Mathematical Physics, vol.216, issue.1, pp.215-241, 2001.
DOI : 10.1007/PL00005547

A. Connes and M. Marcolli, Noncommutative geometry, quantum fields and motives, 2008.
DOI : 10.1090/coll/055

K. Ebrahimi-fard, J. M. Gracia-bondía, and F. Patras, A Lie Theoretic Approach to Renormalization, Communications in Mathematical Physics, vol.15, issue.76, pp.519-549, 2007.
DOI : 10.1007/s00220-007-0346-8

K. Ebrahimi-fard, L. Guo, and D. Manchon, Birkhoff Type Decompositions and the Baker???Campbell???Hausdorff Recursion, Communications in Mathematical Physics, vol.15, issue.246, pp.821-845, 2006.
DOI : 10.1007/s00220-006-0080-7

K. Ebrahimi-fard, D. Manchon, and F. Patras, A noncommutative Bohnenblust???Spitzer identity for Rota???Baxter algebras solves Bogoliubov???s recursion, Journal of Noncommutative Geometry, vol.3, issue.2, pp.181-222, 2009.
DOI : 10.4171/JNCG/35

K. Ebrahimi-fard and F. Patras, Exponential Renormalization, Annales Henri Poincar??, vol.276, issue.2, pp.943-971, 2010.
DOI : 10.1007/s00023-010-0050-7

J. Ecalle, Singularit??s non abordables par la g??om??trie, Annales de l???institut Fourier, vol.42, issue.1-2, pp.73-164, 1992.
DOI : 10.5802/aif.1287

J. Ecalle, Compensation of small denominators and ramified linearisation of local objects Complex analytic methods in dynamical systems, Astérisque, vol.4, issue.222, pp.135-199, 1992.

J. Ecalle and B. Vallet, Passive and active resonance. Non-linear resurgence and isoresurgent deformations In The Stokes phenomenon and Hilbert's 16th problem, World Sci. Publ, pp.103-138, 1995.

J. Ecalle and B. Vallet, Correction and linearization of resonant vector fields and diffeomorphisms, Mathematische Zeitschrift, vol.229, issue.2, pp.249-318, 1998.
DOI : 10.1007/PL00004655

F. Fauvet and F. Menous, Ecalle's arborification?coarborification transforms and connes?kreimer hopf algebra

G. Gallavotti, A criterion of integrability for perturbed nonresonant harmonic oscillators. ?Wick ordering? of the perturbations in classical mechanics and invariance of the frequency spectrum, Communications in Mathematical Physics, vol.82, issue.3, pp.365-38383, 1982.
DOI : 10.1007/BF01206029

Y. Ilyashenko and S. Yakovenko, Lectures on analytic differential equations, Graduate Studies in Mathematics, vol.86, 2008.
DOI : 10.1090/gsm/086

D. Manchon, Bogota lectures on hopf algebras, from basics to applications to renormalization, Comptesrendus des Rencontres mathématiques de Glanon, 2001.

J. Martinet, Normalisation des champs de vecteurs holomorphes (d'apr??s A.-D. Brjuno [2]), In Bourbaki Seminar Lecture Notes in Math, vol.81, issue.901, pp.55-70, 1980.
DOI : 10.1007/BFb0097189

F. Menous and F. Patras, Logarithmic Derivatives and Generalized Dynkin Operators. ArXiv e-prints, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00710867

F. Menous, On the stability of some groups of formal diffeomorphisms by the Birkhoff decomposition, Advances in Mathematics, vol.216, issue.1, pp.1-28, 2007.
DOI : 10.1016/j.aim.2007.04.017

F. Menous, Formal differential equations and renormalization, Renormalization and Galois theories, pp.229-246, 2009.
DOI : 10.4171/073-1/7

F. Menous, Formulas for the Connes-Moscovici Hopf algebra, Combinatorics and physics, pp.269-285, 2011.
DOI : 10.1090/conm/539/10639

URL : https://hal.archives-ouvertes.fr/hal-00347193